BibTeX record journals/aaecc/Olver01

download as .bib file

@article{DBLP:journals/aaecc/Olver01,
  author    = {Peter J. Olver},
  title     = {Geometric Foundations of Numerical Algorithms and Symmetry},
  journal   = {Appl. Algebra Eng. Commun. Comput.},
  volume    = {11},
  number    = {5},
  pages     = {417--436},
  year      = {2001},
  url       = {https://doi.org/10.1007/s002000000053},
  doi       = {10.1007/s002000000053},
  timestamp = {Thu, 18 May 2017 09:50:54 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/aaecc/Olver01},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics